# SDR CA060815003

- Difficulty date: August 15, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 14,327 hours
- Engine: Pwa PT6T3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 2090620031
- Condition: Leaking
- Location: Engine Oil
- Part time: 296 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FLUID LEAK AT UNION OF SWITCH BODY.  THE BODY NORMALY HAS A RIVET TO KEEP THE UNIT FROM BEING TAKEN APART, BUT THIS RIVET WAS FOUND TO BE MISSING.  THE THREADS HAD DAMAGE WHERE THE RIVET HOLE WAS.  A HOLE IS PROVIDED IN THE THREADS TO INSTALL A RIVET.  THIS DID NOT LINE UP. (TC NR 20060815003)
